Missouri, 2007

Flash Flooding and Hail in Missouri, June 7 to 8, 2007

June 7 to 8, 2007 · NWS SGF · 16 events in 8 counties and zones

Numerous thunderstorms caused wind damage and flash flooding across southwest Missouri.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$35,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Numerous thunderstorms caused wind damage and flash flooding across southwest Missouri.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 7, 8:22 PM CST, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 7, 8:22 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT THU JUN 07 2007

.DISCUSSION...

ACTIVE NIGHT OF WEATHER ON TAP.

WHILE THE DRY LINE STALLED OUT TO OUR WEST LATE THIS AFTERNOON...A
COLD FRONT HAS SURGED TO THE SOUTHEAST ACROSS CENTRAL KANSAS DURING
THE PAST FEW HOURS...ASSOCIATED WITH A MID LEVEL LEVEL DISTURBANCE
ROUNDING THE BASE OF THE UPPER LOW OVER THE NORTHERN PLAINS. THIS
COLD FRONT WILL OVERTAKE THE AFOREMENTIONED DRY LINE DURING THE NEXT
FEW HOURS AND PROVIDE THE LIFT NEEDED TO BREAK THE CAP NOTED ON THE
00Z KSGF SOUNDING.

THE CAP HAS WEAKENED SUFFICIENTLY TO OUR WEST (AND AHEAD OF THE
DRYLINE) TO ALLOW FOR A FEW TSRA TO DEVELOP FROM CENTRAL KS TO SE
KS. SCT SUPERCELLS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE
THROUGH MIDNIGHT AND AFFECT EXTREME SE KS AND FAR WESTERN MO.
ADDITIONAL THUNDERSTORM ARE ANTICIPATED AS THE COLD FRONT SURGES
INTO THIS WARM AND UNSTABLE AIRMASS. A COMBINATION OF ISOLATED
SUPERCELLS AND LINE SEGMENTS ARE FIRST EXPECTED...WITH AN EVENTUAL
MORPH INTO A SQUALL LINE. ALL MODES OF SEVERE WEATHER REMAIN
POSSIBLE.

TIMING WISE...AREAS ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR CAN
EXPECT STORMS PRIOR TO 3AM...WITH AREAS EAST OF THE HIGHWAY 65
CORRIDOR EXPERIENCE STORMS AFTER 3AM.

GAGAN

&&

.PREV DISCUSSION...
/320 PM CDT THU JUN 07 2007/

THE FULL SUITE OF SEVERE WEATHER CAN BE EXPECTED ACROSS EXTREME
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THIS EVENING AND
OVERNIGHT.  WILL BE MONITORING SATELLITE TRENDS CLOSELY THIS
AFTERNOON FOR THE POSSIBILITY OF CAP EROSION.  THE LATEST SREF
GUIDANCE SUGGESTS THAT THERE IS ABOUT A 30% CHANCE OF THE CAP
BREAKING PRIOR TO 00Z...WITH THE BEST CHANCES OCCURRING WEST OF
HIGHWAY 65.

OTHERWISE MORE NUMEROUS STORMS WILL DEVELOP ALONG THE DRYLINE OVER
THE FLINT HILLS LATE THIS AFTERNOON AND THIS EVENING...EVENTUALLY
SPREADING INTO THE OZARKS THROUGH THE LATE EVENING AND OVERNIGHT
HOURS.  HIGH END INSTABILITY AND SHEAR PARAMETERS SUGGEST THE
LIKELIHOOD OF ORGANIZED CONVECTION CAPABLE OF PRODUCING ALL MODES OF
SEVERE PHENOMENA.

CRAMER

.SHORT TERM...TONIGHT THROUGH SATURDAY

INTENSE CYCLONE CURRENTLY MOVING THROUGH THE NORTHERN PLAINS SHOULD
PROVIDE A TRANSITION FROM A SPRING TO A MORE SUMMER TYPE PATTERN.
FRONT/DRYLINE WILL MAKE ITS WAY INTO THE CWA DURING THE OVERNIGHT
HOURS.  SEVERE POTENTIAL IS DEFINITELY THERE. CURRENTLY UNDER A
CAPPED ENVIRONMENT BUT INSTABILITY AND SHEAR PRESENT FOR SUPERCELL
FORMATION.  A COMBINATION OF THE APPROACHING SURFACE FRONT AND AN
UPPER LEVEL SPEED MAX WILL ALLOW CAP TO WEAKEN SOMETIME THIS EVENING.

FRONT MAKES ITS WAY THROUGH THE AREA BY 12Z FRIDAY AND BECOMES
EAST-WEST ORIENTED ACROSS ARKANSAS. UPPER LEVEL HIGH PRESSURE THEN
BEGINS BUILDING OVER THE SOUTHERN STATES ON FRIDAY.  SURFACE FRONT
REMAINS CLOSE ENOUGH TO THE AREA TO WARRANT AT LEAST SLIGHT CHANCE
POPS ALONG ARKANSAS BORDER THROUGH SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY

MEAN TROUGH BEGINS TO SET UP ACROSS WESTERN U.S. ON SUNDAY ALLOWING
RIDGING TO TAKE PLACE OVER THE OZARKS.  AS THE SURFACE HIGH MOVES ON
TO THE EAST...CONVECTION WILL BECOME MORE WIDELY SCATTERED IN NATURE
AND WILL MORE LIKELY DEPEND ON THE MOVEMENT OF DISCRETE UPPER LEVEL
WAVES ACROSS THE TOP OF THE FLAT RIDGE.  TEMPERATURES WILL BE AT TO
JUST SLIGHTLY ABOVE SEASONAL NORMALS.  GUIDANCE TEMPS SEEMED
REASONABLE AND DID NOT MAKE TOO MANY ADJUSTMENTS.

GAEDE

&&

.AVIATION...

FOR THE 00Z KSGF/KJLN TAFS: A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST LATER THIS EVENING INTO THE OVERNIGHT HOURS...AS
A VERY MOIST AND UNSTABLE AIRMASS IS IN PLACE AHEAD OF THE FRONT.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
EASTERN KANSAS THIS EVENING...EVENTUALLY SHIFTING INTO SOUTHWEST
MISSOURI LATER THIS EVENING INTO THE OVERNIGHT HOURS. LARGE
HAIL...DAMAGING WINDS...AND TORNADOES ARE ALL POSSIBLE.

IN THE MEAN TIME...GUSTY SOUTHWEST WINDS WILL CONTINUE TO GUST UP TO
35 MPH AT TIMES.  STRONG WINDS ARE EXPECTED THROUGH THE EVENING
HOURS...UNTIL THE FRONT APPROACHES THE TAF SITES DURING THE
OVERNIGHT HOURS.  UPON THE PASSAGE OF THE FRONT...EXPECTED WINDS TO
SHIFT TO THE NORTHWEST.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY FOR THE MISSOURI OZARKS UNTIL 7 PM.
KS...WIND ADVISORY FOR EXTREME SOUTHEAST KANSAS UNTIL 7 PM.

WFO SGF
Hazardous weather outlook, Jun 7, 6:56 PM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
756 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
 EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF GOLF BALLS...AND
 ISOLATED TORNADOES. HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED
 AREAS OF FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT EXTREME
 SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS LATER THIS
 EVENING...THEN SPREAD EAST THROUGH THE REST OF THE OUTLOOK AREA
 OVERNIGHT.

  DISCUSSION:

 AN EXTREMELY UNSTABLE AND MOIST AIRMASS HAS DEVELOPED ACROSS THE
 REGION THIS AFTERNOON AND EVENING. A DRY LINE WILL SURGE INTO THE
 FLINT HILLS REGION OF KANSAS AND TRIGGER SEVERE THUNDERSTORMS.
 THESE STORMS WILL MOVE EAST INTO EXTREME SOUTHEAST KANSAS AND THE
 MISSOURI OZARKS DURING THE LATE EVENING AND OVERNIGHT HOURS. DUE
 TO THE VERY MOIST AIRMASS IN PLACE SOME LOCATIONS WILL EXPERIENCE
 FLASH FLOODING OF SMALL CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

 THUNDERSTORMS WILL LIKELY BE ONGOING ACROSS SOUTH CENTRAL MISSOURI
 EARLY FRIDAY MORNING. SOME STORMS MAY STILL BE SEVERE WITH
 DAMAGING WINDS POSSIBLE. THE FRONT WILL SHIFT SOUTH OF THE AREA
 DURING THE DAY FRIDAY...BUT IS EXPECTED TO RETURN NORTH LATER IN
 THE WEEKEND BRINGING BACK THE CHANCES OF THUNDERSTORMS SUNDAY AND
 MONDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM THIS EVENING
 WEST OF A LINE FROM CASSVILLE TO WARSAW LINE INITIALLY...AND THEN
 ACROSS THE REMAINDER OF THE OZARKS LATER TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE/CRAMER

In the hours before

Special weather statement, Jun 7, 7:41 PM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU JUN 7 2007

KSZ073-097-101-MOZ055>057-066>069-077>080-088>090-093-094-101-
080245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-VERNON-ST. CLAIR-
HICKORY-CAMDEN-BARTON-CEDAR-POLK-DALLAS-JASPER-DADE-GREENE-NEWTON-
LAWRENCE-MCDONALD-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...LAMAR...EL DORADO SPRINGS...
STOCKTON...BOLIVAR...BUFFALO...JOPLIN...CARTHAGE...GREENFIELD...
SPRINGFIELD...NEOSHO...AURORA...MOUNT VERNON...ANDERSON...
PINEVILLE
841 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 362 IN
EFFECT UNTIL 4 AM CDT FRIDAY FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 3 COUNTIES

IN SOUTHEAST KANSAS

BOURBON               CHEROKEE              CRAWFORD

IN MISSOURI THIS WATCH INCLUDES 17 COUNTIES

IN CENTRAL MISSOURI

CAMDEN                HICKORY               MILLER

IN SOUTHWEST MISSOURI

BARTON                BENTON                CEDAR
DADE                  DALLAS                GREENE
JASPER                LAWRENCE              MCDONALD
MORGAN                NEWTON                POLK
ST. CLAIR             VERNON

THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA...
BAXTER SPRINGS...BOLIVAR...BUFFALO...CAMDENTON...CARTHAGE...
COLE CAMP...COLUMBUS...EL DORADO SPRINGS...ELDON...FORT SCOTT...
GREENFIELD...HERMITAGE...JOPLIN...LAKE OZARK...LAMAR...MOUNT VERNON...
NEOSHO...NEVADA...OSAGE BEACH...OSCEOLA...PINEVILLE...PITTSBURG...
REPUBLIC...SPRINGFIELD...STOCKTON...VERSAILLES AND WARSAW.

WISE
Special weather statement, Jun 7, 8:38 PM CST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
938 PM CDT THU JUN 7 2007

KSZ097-101-080315-
CRAWFORD KS-CHEROKEE KS-
938 PM CDT THU JUN 7 2007

...SIGNIFICANT WEATHER ALERT FOR CHEROKEE AND CRAWFORD COUNTIES UNTIL
1015 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES EAST OF PARSONS...MOVING NORTHEAST AT 35
MPH.

THIS STORM WILL BE NEAR...
  MCCUNE BY 945 PM CDT.
  9 MILES NORTHWEST OF CHEROKEE BY 1000 PM CDT.
  GIRARD BY 1005 PM CDT.
  7 MILES NORTHWEST OF PITTSBURG BY 1010 PM CDT.
  ARMA...FRONTENAC...ENGLEVALE AND 7 MILES SOUTHWEST OF MULBERRY BY
  1015 PM CDT.

THE TOWNS OF GREENBUSH...BEULAH...RINGO...LONE OAK...POLK...
FRANKLIN...CROWBAR AND YALE ARE IN THE PATH OF THIS STORM.

PEOPLE IN CHEROKEE AND CRAWFORD COUNTIES...INCLUDING THE CITIES OF
MCCUNE...GIRARD AND ARMA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Special weather statement, Jun 7, 9:16 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1016 PM CDT THU JUN 7 2007

MOZ066-077-080345-
BARTON MO-VERNON MO-
1016 PM CDT THU JUN 7 2007

...SIGNIFICANT WEATHER ALERT FOR BARTON AND VERNON COUNTIES UNTIL
1045 PM CDT...

AT 1010 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MULBERRY...OR 5 MILES EAST OF ARMA...
MOVING EAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  SHELDON BY 1035 PM CDT.

THE TOWNS OF IRWIN...MILFORD AND MONTEVALLO ARE IN THE PATH OF THIS
STORM.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

WISE
Local storm report, Jun 7, 9:29 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     LIBERAL                 37.56N 94.52W
06/07/2007  E50 MPH          BARTON             MO   EMERGENCY MNGR

            40 TO 50 MPH WIND GUST...POWER OUTAGE REPORTED

&&

BARJENBRUCH
Local storm report, Jun 7, 9:56 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     1 S PITTSBURG           37.40N 94.70W
06/07/2007                   CRAWFORD           KS   TRAINED SPOTTER

            SEVERAL LIMBS DOWN...PEA SIZE HAIL ALSO REPORTED.

&&

BARJENBRUCH

The radar

The Springfield radar (KSGF), 96 km away, was scanning. The volume nearest the first event began at 04:03 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind, 3 flash flood, 1 hail. Local standard time, as filed.

Hail, Barton

When
June 7, 10:02 PM CST
Where
Barton County, 4.1 mi NNE of Nashville
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.430, -94.460

Thunderstorm Wind, Barton

When
June 7, 10:03 PM CST
Where
Barton County, 4.1 mi NNE of Nashville
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Broadcast Media
Coordinates
37.430, -94.460

Severe thunderstorm wind gusts damaged three barns and two grain bins northeast of Nashville. Several trees were blown down as well.

Thunderstorm Wind, Cedar

When
June 7, 10:10 PM CST
Where
Cedar County, 1.29 mi ESE of Caplinger Mills
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.790, -93.800

A few trees were downed from thunderstorm wind gusts.

Thunderstorm Wind, Barton

When
June 7, 10:15 PM CST
Where
Barton County, 2.6 mi WNW of Boston
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.440, -94.340

A small area of trees were downed near Highway 71 and Southwest 40th Road.

Thunderstorm Wind, Jasper

When
June 7, 10:30 PM CST
Where
Jasper County, 0.55 mi E of Joplin
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.080, -94.510

Trees and power lines were downed from thunderstorm wind gusts in Joplin.

Thunderstorm Wind, Newton

When
June 7, 10:30 PM CST
Where
Newton County, 0.69 mi S of Redings Mill
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.010, -94.520

Thunderstorm Wind, Newton

When
June 7, 10:33 PM CST
Where
Newton County, 0.55 mi E of Saginaw
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.020, -94.470

Thunderstorm Wind, Polk

When
June 7, 10:45 PM CST
Where
Polk County, 0.88 mi SE of Bolivar
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.610, -93.410

Severe thunderstorm wind gusts downed several large limbs.

Thunderstorm Wind, Polk

When
June 7, 10:45 PM CST
Where
Polk County, 0.88 mi SE of Bolivar
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.610, -93.410

Severe thunderstorm wind gusts downed several large limbs.

Thunderstorm Wind, Jasper

When
June 7, 11:05 PM CST
Where
Jasper County, 0.55 mi E of Joplin
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.080, -94.510

Severe thunderstorm wind gusts downed several trees within several areas of the county.

Thunderstorm Wind, Christian

When
June 8, 12:35 AM CST
Where
Christian County, 0.55 mi E of Ozark
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
37.020, -93.210

Numerous large tree limbs were blown down by thunderstorm wind gusts.

Thunderstorm Wind, Christian

When
June 8, 12:36 AM CST
Where
Christian County, Sparta
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
37.000, -93.080

One eight inch diameter tree was blown down near Sparta.

Thunderstorm Wind, Barry

When
June 8, 1:10 AM CST
Where
Barry County, 3.32 mi W of Purdy
Measured
60 kt (69 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
36.820, -93.980

Five to six power poles were blown down along Highway 86 north of Wheaton.

Flash Flood, Barry

When
June 8, 3:00 AM CST to 7:00 AM CST
Where
Barry County, Cassville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.680, -93.870

Excessive rainfall caused a few low water crossings to become impassable to motorists.

Flash Flood, Christian

When
June 8, 5:00 AM CST to 9:00 AM CST
Where
Christian County, 1.3 mi ESE of Montague
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
36.910, -93.310

Excessive rainfall caused Torey Creek to flood sections of Highway O.

Flash Flood, Stone

When
June 8, 6:00 AM CST to 10:00 AM CST
Where
Stone County, 0.69 mi N of Galena
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
36.810, -93.470

Heavy thunderstorms caused flash flooding over several areas of Stone County. Numerous sections of Highway 413 along with a section of Highway 176 near Abesville, were impassable to motorists.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2007Every state in 2007This day in weather historyWarnings in Missouri, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 42083, 42084, 42089, 42091, 42092, 42360, 42347, 42349, 42351, 42354, 42355, 42357, 42359, 42060, 42063, 42082.